BROWN, G. and RYDER, D., 2010. Elliptic fibrations on cubic surfaces. Journal of Pure and Applied Algebra, 214 (4), pp. 410 - 421.
We classify elliptic fibrations birational to a nonsingular, minimal cubic surface over a field of characteristic zero. Our proof is adapted to provide computational techniques for the analysis of such fibrations, and we describe an implementation of this analysis in computer algebra.
This article is published in the Journal of Pure and Applied Algebra under an Elsevier user licence. Details of the terms and conditions of this licence are available here: http://www.elsevier.com/about/open-access/open-access-policies/oa-license-policy/elsevier-user-license.